On the Joint Distribution of Two Discrete Random Variables
Let X, Y be two discrete random variables with finite support and X≥Y. Suppose that the conditional distribution of Y given X can be factorized in a certain way. This paper provides a method of deriving the unique form of the marginal distribution of X (and hence the joint distribution of (X, Y)) when partial independence only is assumed for Y and X-Y.
|Date of creation:||1981|
|Publication status:||Published in Annals of the Institute of Statistical Mathematics, A (Theory and Methods) 2.Vol.32(1981): pp. 191-198|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Panaretos, John, 1982. "On Characterizing Some Discrete Distributions Using an Extension of the Rao-Rubin Theorem," MPRA Paper 6229, University Library of Munich, Germany.
- Xekalaki, Evdokia & Panaretos, John, 1979. "Characterization of the Compound Poisson Distribution," MPRA Paper 6221, University Library of Munich, Germany.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:6226. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.